Generators in general classes of weighted spaces of holomorphic
Doklady Akademii Nauk, Tome 342 (1995) no. 4, pp. 439-441
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_342_4_a0,
author = {A. V. Abanin},
title = {Generators in general classes of weighted spaces of holomorphic},
journal = {Doklady Akademii Nauk},
pages = {439--441},
year = {1995},
volume = {342},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_342_4_a0/}
}
A. V. Abanin. Generators in general classes of weighted spaces of holomorphic. Doklady Akademii Nauk, Tome 342 (1995) no. 4, pp. 439-441. http://geodesic.mathdoc.fr/item/DAN_1995_342_4_a0/